# SDR ASAA2019010927919

- Difficulty date: January 9, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654A000358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR CUTOUT THRESHOLD HAS 1EA DENT AT O/B FASTENER HOLE BETWEEN STA 460 AND STA 480. GROUNDED - YES. UPON FURTHER INVESTIGATION, FOUND CRACK AT DAMAGED HOLE LOCATION, REMOVED AND REPLACED WEB P/N 654A0003-58, PO 935525.1 IAW BAC DWG 143A8330 REV B ID:0006, SRM 51-40-02, SRM 53-30-15.
